On contraction of algebraic points
Bull. Korean Math. Soc. 2017 Vol. 54, No. 5, 1577-1596
https://doi.org/10.4134/BKMS.b160680
Published online September 30, 2017
Fedor Bogomolov, Jin Qian
New York University, New York University
Abstract : We study contraction of points on $\mathbb{P}^1(\bar{\mathbb{Q}})$ with certain control on local ramification indices, with application to the unramified curve correspondence problem initiated by Bogomolov and Tschinkel.
Keywords : unramified correspondences, Abyhankar's lemma, contraction of points
MSC numbers : Primary 14H30; Secondary 11G32
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd